Open Access
Translator Disclaimer
2013 Sensitivity of a Fractional Integrodifferential Cauchy Problem of Volterra Type
Dariusz Idczak, Andrzej Skowron, Stanisław Walczak
Abstr. Appl. Anal. 2013(SI61): 1-8 (2013). DOI: 10.1155/2013/129478

Abstract

We prove a theorem on the existence and uniqueness of a solution as well as on a sensitivity (i.e., differentiable dependence of a solution on a functional parameter) of a fractional integrodifferential Cauchy problem of Volterra type. The proof of this result is based on a theorem on diffeomorphism between Banach and Hilbert spaces. The main assumption is the Palais-Smale condition.

Citation

Download Citation

Dariusz Idczak. Andrzej Skowron. Stanisław Walczak. "Sensitivity of a Fractional Integrodifferential Cauchy Problem of Volterra Type." Abstr. Appl. Anal. 2013 (SI61) 1 - 8, 2013. https://doi.org/10.1155/2013/129478

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1296.45002
MathSciNet: MR3121404
Digital Object Identifier: 10.1155/2013/129478

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI61 • 2013
Back to Top